Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 30, Issue 3, 1994
Metadata
 

Highest Weight Modules and bFunctions of Semi-invariants
Akihiko Gyoja
pp. 353–400
Abstract | Full-Text PDF (4236 KB) | Metadata

The Structure of Hilbert Flag Varieties
Gerard F. Helminck and Aloysius G. Helminck
pp. 401–441
Abstract | Full-Text PDF (3711 KB) | Metadata

Small Resolutions of Schubert Varieties in Symplectic and Orthogonal Grassmannians
Parameswaran Sankaran and P. Vanchinathan
pp. 443–458
Abstract | Full-Text PDF (1244 KB) | Metadata

Yangians and Gelfand-Zetlin Bases
Maxim Nazarov and Vitaly Tarasov
pp. 459–478
Abstract | Full-Text PDF (1567 KB) | Metadata

Quantization in Polar Coordinates and the Phase Operator
Daniel A. Dubin, Mark A. Hennings and Thomas B. Smith
pp. 479–532
Abstract | Full-Text PDF (3982 KB) | Metadata